# SDR AUS20030919

- Difficulty date: September 10, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: SS10127
- Condition: Faulty
- Location: Hyd Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT HYD SYS LOW PRESSURE WARNING SWITCH FAULTY.
